# SDR CALA2017091103142

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 36,963 hours, 3,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER IN FIGHT DECK ON RT SIDE IS BROKEN.  REPLACED FLASHLIGHT BATTERY AND REINSTALLED IN HOLDER.
